# SDR 2008FA0000919

- Difficulty date: December 10, 2008
- Submitted: December 29, 2008
- Operation: General aviation
- Aircraft: N141MC
- Make and model: Cessna 402B
- Aircraft serial: 402B0547
- Engine: Cont TSIO520EB
- Propeller: Mcauly 3AF32C87
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 52221003
- Condition: Cracked
- Location: Lt Wing
- Part time: 10,940 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, CRACKS WERE OBSERVED IN THE LT AUXILARY SPAR.  THE MAIN GEAR IS ATTACHED AT THE OTBD END.  THE CRACKS WERE AT THE 11, 2, 5 AND 7 O`CLOCK POSITIONS OF THE HOLE WHICH THE WIRE BUNDLE PASSES THROUGH, AND WERE OF VARYING LENGTH WITH THE 2 LOWER HOLES  CONTINUING INTO THE ACCESS HOLE.  CRACKS WERE ALSO AT THE 7 AND 5 O, CLOCK POSITIONS OF THE LARGE ACCESS HOLE TO WHICH A COVER PLATE IS ATTACHED WITH A RIGN AND NUT PLATES ON THE OPPOSITE SIDE.  THESE CRACKS WENT THROUGH THE SCREW HOLES AND EXTENDED UP T 2+ INCHES.  THE CRACKS WERE OBSERVED 2671 HOURS AFTER THE MAIN SPAR CAP MODIFICATION.  SIMILAR CRACKS OF VARYING DEGREE HAVE BEEN OBSERVED IN 5 OF 8 ACFT.  ALL HAVE THE MOD.  IT IS NOT KNOWN IF THERE IS ANY CORROLATION.  (K)
